# SDR UALA2012061303255

- Difficulty date: June 13, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 68,323 hours, 25,105 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT MID LAV IS INOP.  REPLACED EEL AT MID LAV, OPS CHECKS GOOD.
